Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Uniqueness of positive solutions of nonlinear second-order equations


Author: Robert Dalmasso
Journal: Proc. Amer. Math. Soc. 123 (1995), 3417-3424
MSC: Primary 34B15; Secondary 34A12
MathSciNet review: 1301018
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the uniqueness question of positive solutions of the two-point boundary value problem: $ u''(t) + f(\vert t\vert,u(t)) = 0, - R < t < R,u( \pm R) = 0$ where $ R > 0$ is fixed and $ f:[0,R] \times [0,\infty ) \to \mathbb{R}$ is in $ {C^1}([0,R] \times [0,\infty ))$. A uniqueness result is proved when f satisfies some appropriate conditions. Some examples illustrating our theorem are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 34A12

Retrieve articles in all journals with MSC: 34B15, 34A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301018-5
PII: S 0002-9939(1995)1301018-5
Keywords: Two-point boundary value problem, positive solutions, uniqueness
Article copyright: © Copyright 1995 American Mathematical Society